MathSciNet Relay Station
MathSciNet bibliographic data
MR2554941 (2010j:46125) 46L89 (05E10 16T05 46L54)
Banica, Teodor; Speicher, Roland Liberation of orthogonal Lie groups. Adv. Math. 222 (2009), no. 4, 1461–1501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement